Symplectic representations of algebraic groups satisfying a certain analyticity condition

Ichiro Satake The University of Chicago, Chicago, Ill., USA

TBD mathscidoc:1701.331318

Acta Mathematica, 117, (1), 215-279, 1966.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:10 uploaded by actaadmin ] [ 343 downloads ] [ 0 comments ] [ Cited by 26 ]
@inproceedings{ichiro1966symplectic,
  title={Symplectic representations of algebraic groups satisfying a certain analyticity condition},
  author={Ichiro Satake},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203210782336027},
  booktitle={Acta Mathematica},
  volume={117},
  number={1},
  pages={215-279},
  year={1966},
}
Ichiro Satake. Symplectic representations of algebraic groups satisfying a certain analyticity condition. 1966. Vol. 117. In Acta Mathematica. pp.215-279. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203210782336027.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved